Volume 6, Issue 2 (1986)

NdM_vol6_n2_1986 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Some dense barrelled subspaces of barrelled spaces with decomposition properties Details     PDF
Jürgen Elstrodt, Walter Roelcke 155-203

Of finite geometries of type C<sub>3</sub> with thick lines Details     PDF
Antonio Pasini 205-236

Dirichlet problem for the Laplace operator in a rectangle and in a strip Details     PDF
Maria Transirico 237-252

Some idempotent-separating congruences on a 𝜋-regular semigroups Details     PDF
Petar Protic, Stojan Bogdanovic 253-272

Shifted moments of Gaussian measures in Hilbert spaces Details     PDF
Werner Linde 273-284

Existence of bounded solutions for set-valued equations in Banach spaces Details     PDF
G. Anichini, Pietro Zecca 285-299

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932